# SDR DALA2025032002093

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN BTW BEAM 1 AND 2 (AFT EDGE) OF FWD CARGO DOOR WAS FOUND. SUMMARY OF NRC 00552: OUTER PAN AND INNER PAN BTW BEAM #1 AND BEAM #2 (AFT EDGE) AT FWD CARGO DOOR WERE REPAIRED PER ER/A 624433-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 624433-14 REV 2. ASSOCIATED ER/A 14-624433 ADDED FOR AC 9514. (LP #0866701)
